# SDR SWIA201540733

- Difficulty date: February 9, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER MAIN TRACK AFT MOUNT LUG AT 5 O'CLOCK IS CHAFED,C-CHECK RO 2/19/15.  MEASURED DEPTH OF CHAFE DAMAGE.  DAMAGE IS .046" AND FOUND TO BE BEYOND ALLOWABLE LIMITS, REF REO.  R & R LT THRUST REVERSER MAIN TRACK AT 5 O`CLOCK POSITION REF AMM.  WORK DONE IN REFERENCE TO REO.  LT THRUST REVERSER REPLACED ON JOB 2801431, OP 124.
